# SDR AALA201901249020

- Difficulty date: December 19, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT GALLEY SHEAR PLATE BETWEEN FRAMES 69 AND 70,  STRINGER 23R.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11.
